MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ1 IMP/DRL; SPORTSMED, IMPLANTS

ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ1 IMP/DRL; SPORTSMED, IMPLANTS
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 904759; lot# 068640; ziptight ankle syn fixation-ti ion ti.Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-04449.
 
Event or Problem Description
It was reported that during inspection, the piece was found open.Not patient involved.No surgery occurred.
 
Additional Manufacturer Narrative
Upon visual evaluation, it has been determined that the sterile packaging remained intact and unopened.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
JGRKNT SHORT RIGID SZ1 IMP/DRL
Common Device Name
SPORTSMED, IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11154613
Report Number0001825034-2020-04448
Device Sequence Number2590782
Product Code MBI
UDI-Device Identifier00880304568198
UDI-Public(01)00880304568198
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number110005307
Device Lot Number575900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1